| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 6, 2012, no. 1-4


M. Zayed, S. A. Bashammakh, A. Y. Abdelwanis
      Absolutely pure semimodules
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 1-13.

M. K. Dubey, Anuradha
      On minimal bi-ideal in ternary semirings
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 15-22.

R. Sulaiman
      Constructing fuzzy subgroups of symmetric groups S_4
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 23-28.

R. Sulaiman
      Subgroups lattice of symmetric group S_4
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 29-35.

Hailing Li, Ying Wang, Wenjie Guo
      Generalized Lie triple derivations for gl(n,R)
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 37-40.

N. Bajracharya
      Minimum angle of rotation required for Jordan product to be indefinite
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 41-47.

H. Sharifi
      On a graph associated to a Q-group
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 49-53.

C. Somboonkulavudi, A. Harnchoowong
      Pythagorean triples over Gaussian integers
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 55-64.

M. F. Hama
      A technique to have a convergence for the QR algorithm
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 65-72.

P. M. Edwards
      E-conjugate semigroups and group congruences on e-inversive semigroups
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 73-80.

S. Sompong
      Some serial rings and modules
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 81-84.

M. Dugas
      Torsion-free Abelian groups defined by an integral matrix
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 85-99.

Khalid Amin
      Factorization of finite Abelian groups
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 101-107.

T. Changphas, B. Thongkam
      On soft algebras in a general viewpoint
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 109-116.

Chew Lai Wah, A. Janteng, S. A. Halim
      Quasi-convex functions with respect to symmetric conjugate points
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 117-122.

Shaoji Xu
      On Euler polynomials and Rabinowitsch polynomials
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 123-134.

Liguo He, Wei Shang
      Some sufficient conditions for solvability of finite groups
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 135-138.

S. K. Q. Al-Omari
      Generalized functions for double Sumudu transformation
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 139-146.

S. Lekkoksung
      On normal fuzzy ideals in near-subtraction ordered semigroups
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 147-151.

Hongping Li
      A boson-fermionic representation of the extended baby TKK algebra
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 153-162.

J. N. Chaudhari, H. P. Bendale
      On partitioning and subtractive ternary subsemimodules of ternary semimodules over ternary semirings
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 163-172.

G. Muhiuddin, M. Irfan
      Functorial properties of the category of G-sets
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 173-178.

M. J. Ataei
      Minimal normal subgroups and semisimplity condition
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 179-183.

P. K. Das, V. Tyagi
      Reversible and (n_1,n_2)-blockwise reversible code
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 185-191.

S. Rajaee
      Tensor product of faithful multiplication modules
      International Journal of Algebra, Vol. 6, 2012, no. 1-4, 193-200.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |